# SDR DALA2014102505750

- Difficulty date: October 24, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 60,023 hours, 43,345 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME WEB AND INNER FRAME FLANGE, AFT SIDE OF BS 1485 .  TAIL INTERIOR.  REPAIRED IAW PRI 530093-14, REV 0 AND COMPLY WITH ERA 530093-14, REV ORIG.
